Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
180 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

What causes nausea and vomiting while on Duphaston during pregnancy?

Please doctor,my gynecologist prescribed 10mg of duphaston twice daily because from history I told her I used dostinex to treat hyperprolactimia and now I m 10 weeks pregnant. In the 8th week I noticed blood spotting so she prescribed this drug but each time I take it is vomit though I have been having nausea and vomiting for 3weeks now. Thank you
Mon, 17 Oct 2016
Report Abuse
General & Family Physician 's  Response
Hi
Thanks for posting on HCM
Spotting during the first trimester of pregnancy may be as a result of progesterone insufficiency.Duphaston being a synthetic progesterone is well indicated in such cases.Among the side effects of this drug, nausea has been describe but rarely vomiting.The effects of this drug together with pregnancy signs may give you the symptoms your describe.I will suggest you just rest well, try to stick to your drug as prescribed as it will pay off after.If vomiting persist, you see your Gynecologist for evaluation and if need be, anti-emetics may be prescribed.
Hope this will help
Best regards
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in


What causes nausea and vomiting while on Duphaston during pregnancy?

Hi Thanks for posting on HCM Spotting during the first trimester of pregnancy may be as a result of progesterone insufficiency.Duphaston being a synthetic progesterone is well indicated in such cases.Among the side effects of this drug, nausea has been describe but rarely vomiting.The effects of this drug together with pregnancy signs may give you the symptoms your describe.I will suggest you just rest well, try to stick to your drug as prescribed as it will pay off after.If vomiting persist, you see your Gynecologist for evaluation and if need be, anti-emetics may be prescribed. Hope this will help Best regards